Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Light headed, trouble breathing, lung pain after soccer game. Have asthma. What is going on?

I have asthma . I just had a soccer game and pushed myself really hard after not playing for a while. During the game I started to become light-headed and had lots of trouble breathing . I probably over-exerted myself. My lungs began to ache and still are aching, an hour after the exercise. My lower back also hurts and I have a headache . What is going on?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You told you had asthma. Was it diagnosed by a physician and what are the medications you are taking? You also did not mention about your age. There is a different entity called as exercise induced asthma which starts 10-20 minutes after completing exercise and persists 30-45 minutes. It is more common in dry, cold weathers and while running. On all other occasional, patient do not has any other symptoms. If your symptoms were consistent with this, then you should take metered dose inhaler Asthalin 2 puffs before starting exercise atleast 15 minutes ago. But if you have asthma also apart from the time you are exercising, then you should use formoterol-budesonide MDI 2puffs twice daily BD through spacer along with montelukast-levocetrizine for two weeks followed by levocetrizine once daily. For your current problem, please take MDI asthalin 4 times daily. Go to a pulmonologist and consult. Hope, I satisfied your queries.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor